# SDR QXEA2010110800716

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - SERVICE DOOR SURROUND STRUCTURE LOWER SILL HAS SEVERAL SPOTS OF CORROSION.  BLENDED AREAS TO REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  PERFORMED ECI ON SERVICE DOOR LOWER SILL BLENDED AREA.  NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01.  DEEPEST BLEND MEASURED 6.0"L X .9"W X .009"D. REQUEST FOR ENGINEERING SENT.  RECEIVED REO 670-53-21-611.  AREA IS OK AS IS.  PERFORMED CORROSION PREVENTATIVE PROCEDURE ON SURROUND IAW SRM 51-21-11-001-001-A01. PRIMED, PAINTED AND APPLIED CORROSION PREVENTATIVE COMPOUND IAW SRM 51-25-06-001-001-A01, 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
